# SDR TWAA9714504

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Frayed
- Location: Rt Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 53 - FOUND FRAYED WIRE AT TOP RIGHT HAND SIDE OF FIRST OFFICER'S SLIDING WINDOW.  PERFORMED AIRWORTHY REPAIR AND RESECURED WIRE BUNDLE.  WINDOW HEAT OPERATES NORMAL.  CHECK-C 1D.  10-31-97.  MCI.  (X)
